# SDR FDEA201506272097

- Difficulty date: June 27, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1681, RBL 53 AFT DECK PLATE UPPER SURFACE FOUND CORROSION.  COMPLIED WITH PART 1 OF EA F-5310-T0316711.  REPLACED DECK PLATE WITHOUT CHEM-MILLED POCKETS.  REPAIR CLASSIFIED AS MAJOR.
